Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 121, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 1:43 PM CST for 4 counties in Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 1:43 PM CST (19:43 UTC)
- Expired
- Dec 26, 2015, 2:30 PM CST
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Freestone County, TX, Leon County, TX, Limestone County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 124 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 26, 12:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
025
WFUS54 KFWD 261943
TORFWD
TXC161-289-293-395-262030-
/O.NEW.KFWD.TO.W.0121.151226T1943Z-151226T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LIMESTONE COUNTY IN CENTRAL TEXAS...
NORTHEASTERN ROBERTSON COUNTY IN CENTRAL TEXAS...
SOUTHWESTERN FREESTONE COUNTY IN CENTRAL TEXAS...
WEST CENTRAL LEON COUNTY IN CENTRAL TEXAS...
* UNTIL 230 PM CST
* AT 143 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 16 MILES NORTHEAST OF FRANKLIN...OR 23 MILES
SOUTHEAST OF GROESBECK...MOVING NORTH AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
TEAGUE AROUND 225 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
MARQUEZ.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 189 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3113 9623 3114 9644 3164 9640 3162 9614
TIME...MOT...LOC 1943Z 184DEG 36KT 3122 9633
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JLDUNN4 follow-up statements
405
WWUS54 KFWD 261958
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 PM CST SAT DEC 26 2015
TXC395-262007-
/O.CAN.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
ROBERTSON TX-
158 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR NORTHEASTERN ROBERTSON COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.
LAT...LON 3130 9625 3131 9632 3135 9632 3133 9638
3164 9640 3162 9614
TIME...MOT...LOC 1957Z 184DEG 36KT 3136 9632
$$
TXC161-289-293-262030-
/O.CON.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LIMESTONE TX-FREESTONE TX-LEON TX-
158 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
SOUTHEASTERN LIMESTONE...SOUTHWESTERN FREESTONE AND WEST CENTRAL LEON
COUNTIES...
AT 157 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 16 MILES SOUTHWEST OF BUFFALO...OR 16 MILES SOUTHEAST OF
GROESBECK...MOVING NORTH AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
TEAGUE AROUND 225 PM CST.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 189 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3130 9625 3131 9632 3135 9632 3133 9638
3164 9640 3162 9614
TIME...MOT...LOC 1957Z 184DEG 36KT 3136 9632
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JLDUNN338
WWUS54 KFWD 262009
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST SAT DEC 26 2015
TXC289-262019-
/O.CAN.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LEON TX-
209 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR WEST CENTRAL LEON COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.
LAT...LON 3142 9622 3141 9623 3143 9633 3164 9636
3162 9614
TIME...MOT...LOC 2009Z 187DEG 38KT 3150 9628
$$
TXC161-293-262030-
/O.CON.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LIMESTONE TX-FREESTONE TX-
209 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR EAST
CENTRAL LIMESTONE AND SOUTHWESTERN FREESTONE COUNTIES...
AT 209 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES SOUTH OF TEAGUE...MOVING NORTH AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
TEAGUE AROUND 225 PM CST.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 189 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3142 9622 3141 9623 3143 9633 3164 9636
3162 9614
TIME...MOT...LOC 2009Z 187DEG 38KT 3150 9628
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JLDUNN324
WWUS54 KFWD 262018
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
218 PM CST SAT DEC 26 2015
TXC293-262027-
/O.CAN.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
LIMESTONE TX-
218 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR EAST CENTRAL LIMESTONE COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.
LAT...LON 3150 9623 3153 9629 3164 9632 3162 9614
TIME...MOT...LOC 2017Z 194DEG 33KT 3158 9626
$$
TXC161-262030-
/O.CON.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
FREESTONE TX-
218 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR SOUTH
CENTRAL FREESTONE COUNTY...
AT 217 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TEAGUE...MOVING NORTH AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
TEAGUE AROUND 225 PM CST.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 190 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3150 9623 3153 9629 3164 9632 3162 9614
TIME...MOT...LOC 2017Z 194DEG 33KT 3158 9626
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JLDUNN494
WWUS54 KFWD 262024
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 PM CST SAT DEC 26 2015
TXC161-262033-
/O.EXP.KFWD.TO.W.0121.000000T0000Z-151226T2030Z/
FREESTONE TX-
224 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR SOUTH CENTRAL FREESTONE COUNTY WILL EXPIRE
AT 230 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS.
LAT...LON 3150 9623 3153 9629 3164 9632 3162 9614
TIME...MOT...LOC 2022Z 184DEG 36KT 3158 9626
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 12:16 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 26, 12:16 PM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1216 PM CST SAT DEC 26 2015 .DISCUSSION... TRICKY FORECAST...AS NEARLY ALL AVAILABLE GUIDANCE SUGGESTS IFR CONDITIONS ALL DAY AND ALL NIGHT. OBSERVATIONAL DATA HAS MVFR CEILINGS ACROSS MUCH OF THE AREA. AT NOON...THERE IS EVEN A FEW BREAKS IN THE CLOUDS...WHICH WILL CONTINUE TO HELP DESTABILIZE AN ALREADY UNSTABLE ATMOSPHERE. EXPECTING THUNDERSTORMS TO DEVELOP AND INTENSIFY FOR BOTH THE AFTERNOON HOURS AND OVERNIGHT...WITH A TWO TO FOUR HOUR PERIOD WHERE PREVAILING THUNDERSTORMS WILL BE POSSIBLE...CENTERED AROUND 06Z SUNDAY. EXPECT FRONTAL PASSAGE IN THE METROPLEX TO OCCUR LATE THIS EVENING...AND ONCE THE FRONT MOVES THROUGH...CONDITIONS WILL FURTHER DETERIORATE. FOX && .AVIATION... /ISSUED 556 AM CST SAT DEC 26 2015/ MOIST SOUTHERLY FLOW WILL PREVAIL THROUGH TODAY WITH MVFR CIGS LIKELY. SOME IFR IS POSSIBLE...AND MOS SEEMS ESPECIALLY ADAMANT ON AN IFR OR LIFR CIG FORECAST THROUGH TODAY. HOWEVER CURRENT TEMPERATURES ARE NEARLY EQUAL TO UPSTREAM DEWPOINTS AND THIS RULE OF THUMB SUGGESTS IFR THREAT MAY BE OVER. OTHERWISE WILL SHOW VCSH THROUGH THE DAY FOR SHOWERS THAT WILL STREAM ACROSS THE AREA. MOST RAIN ACTIVITY WILL BE LIGHT AND BRIEF. WILL HAVE TO KEEP AN EYE OUT FOR MORE INTENSE CONVECTION/THUNDERSTORMS THIS AFTERNOON/EVENING...BUT RIGHT NOW THE CHANCE FOR THIS IS TOO LOW TO DELINEATE ANY ONE HOUR SO WILL HAVE TO LEAVE IT OUT OF THE TAF. SOUTH WINDS WILL INCREASE TODAY TO NEAR 20KT AND GUSTY. PREFER THE HI-RES MODELS WHICH SHOW A SLIGHTLY EARLIER COLD FRONTAL PASSAGE...PUTTING IT THROUGH KAFW AROUND 3Z...DFW AROUND 5Z...AND WACO AROUND 7Z. WINDS WILL BECOME NORTHERLY BEHIND THE FRONT AND RAIN/STORM CHANCES WILL ALSO INCREASE NEAR AND JUST BEHIND THE FRONT SO WILL SHOW SHRA AND VCTS AFTER FROPA. STRONGEST PERIOD OF UPPER LEVEL FORCING OCCURS AFTER 7 OR 8Z /1AM OR 2AM TONIGHT/ AND WILL INDICATE PREVAILING TSRA THROUGH EARLY MORNING SUNDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 54 34 42 29 / 100 100 90 30 5 WACO, TX 56 56 34 45 27 / 90 90 70 20 5 PARIS, TX 59 62 38 43 27 / 100 100 90 40 5 DENTON, TX 48 50 33 39 25 / 100 100 90 30 5 MCKINNEY, TX 53 55 34 41 27 / 100 100 90 40 5 DALLAS, TX 53 56 35 43 30 / 100 100 90 30 5 TERRELL, TX 58 59 36 43 28 / 100 100 90 30 5 CORSICANA, TX 60 61 35 44 31 / 90 90 80 20 5 TEMPLE, TX 54 54 34 48 30 / 90 90 60 20 5 MINERAL WELLS, TX 42 42 30 39 22 / 90 90 80 30 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095- 102>107-117>123-131>135-144>148-158>162-174-175. WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR TXZ091-100-101-115-116-129. &&
Hazardous weather outlook, Dec 26, 5:03 AM CST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 503 AM CST SAT DEC 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 503 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE THROUGH THE DAY AND BECOME LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING WINDS...ISOLATED TORNADOES AND HAIL. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY AFTERNOON. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT. SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE WHERE A WINTER STORM WATCH IS IN EFFECT. A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMUALTION OR IMPACTS TO TRAVELS ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES STAYING ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. 92
In the hours before
Special weather statement, Dec 26, 1:37 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 137 PM CST SAT DEC 26 2015 TXZ158>160-262000- MCLENNAN TX-BELL TX-FALLS TX- 137 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELL...WEST CENTRAL FALLS AND SOUTH CENTRAL MCLENNAN COUNTIES UNTIL 200 PM CST... AT 137 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TEMPLE...MOVING NORTH AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WACO...TEMPLE...HEWITT...ROBINSON...WOODWAY...MCGREGOR...BEVERLY HILLS...LORENA...TROY...BRUCEVILLE-EDDY AND MOODY. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 295 AND 333. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS. LAT...LON 3104 9720 3105 9743 3162 9741 3154 9712 TIME...MOT...LOC 1937Z 184DEG 43KT 3113 9732 JLDUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 5:06 AM CST | Winter Storm Watch | FWD | Eastland, Jack, Montague, Palo Pinto, Stephens, Young | 24 hr |
| Dec 26, 10:18 AM CST | River Flood Warning | FWD | Delta, Lamar | 50 hr |
| Dec 26, 1:37 PM CST | Special Weather Statement | FWD | McLennan | 23 min |
| Dec 26, 1:49 PM CST | Tornado Warning | FWD | Hill, Limestone, Navarro | 41 min |
| Dec 26, 2:26 PM CST | Tornado Warning | FWD | Ellis, Navarro | 23 min |
| Dec 26, 2:31 PM CST | Special Weather Statement | FWD | Young | 44 min |
| Dec 26, 2:32 PM CST | Special Weather Statement | FWD | Henderson | 28 min |
| Dec 26, 2:35 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 40 min |
| Dec 26, 2:42 PM CST | Severe Thunderstorm Warning | FWD | Young | 31 min |
| Dec 26, 2:58 PM CST | Tornado Warning | FWD | Van Zandt | 32 min |
| Dec 26, 3:00 PM CST | Tornado Warning | FWD | Henderson, Navarro | 45 min |
| Dec 26, 3:06 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 24 min |
| Dec 26, 3:09 PM CST | Tornado Warning | FWD | Kaufman | 36 min |
| Dec 26, 3:25 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 35 min |
| Dec 26, 3:30 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 30 min |
| Dec 26, 3:41 PM CST | Special Weather Statement | FWD | Clay | 49 min |
| Dec 26, 3:44 PM CST | Tornado Warning | FWD | Hunt, Kaufman | 31 min |
| Dec 26, 3:48 PM CST | Tornado Warning | FWD | Hopkins | 27 min |
| Dec 26, 3:50 PM CST | Tornado Warning | FWD | Van Zandt | 25 min |
| Dec 26, 3:57 PM CST | Tornado Warning | FWD | Henderson, Navarro | 33 min |
| Dec 26, 4:07 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 27 min |
| Dec 26, 4:28 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 32 min |
| Dec 26, 4:30 PM CST | Tornado Warning | FWD | Bosque, Hill, McLennan | 45 min |
| Dec 26, 4:33 PM CST | Tornado Warning | FWD | Ellis, Hill | 27 min |
| Dec 26, 4:39 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 43 min |
| Dec 26, 4:44 PM CST | Tornado Warning | FWD | Hopkins | 31 min |
| Dec 26, 4:52 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 38 min |
| Dec 26, 4:54 PM CST | Tornado Warning | FWD | Ellis | 36 min |
| Dec 26, 5:04 PM CST | Tornado Warning | FWD | Hill | 41 min |
| Dec 26, 5:12 PM CST | Tornado Warning | FWD | Falls, Limestone, McLennan | 33 min |
| Dec 26, 5:28 PM CST | Tornado Warning | FWD | Dallas | 47 min |
| Dec 26, 5:28 PM CST | Tornado Warning | FWD | Ellis, Johnson | 47 min |
| Dec 26, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 38 min |
| Dec 26, 5:56 PM CST | Tornado Warning | FWD | Collin, Dallas | 18 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.